# SDR CA970106007

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653426
- Condition: Cracked
- Location: At Cooling Fins
- Part time: 1,514 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) INSPECTION FOUND CYLINDER CRACKED AT COOLING FINS AFTER AIRCRAFT MADE FORCED LANDING IN FIELD.
